My male readers should go find something else to read right now. Believe me, you will not be interested in the contents of this post. Fortunately I can get sympathy from all the ladies, because they know exactly what I'm talking about.
So last month I decided to start taking birth control pills again. Normally you should start taking them on the Sunday after starting your period, just to be in sync with your cycle. I was impatient and decided to start taking them the week before my period. I was somewhat hopeful that this would mean I could skip for a month. The first week was fine and I started to get excited that maybe I was just going to reset my body. Then during the middle of the second week my period started. As if that wasn't bad enough, my body decided to punish me by making it extra yucky. And it lasted ten days. Ten days! Things finally calmed down this last Sunday, which also marked the start of the "off week" in which I was supposed to be having a period. I was once again hopeful that my body would just skip it. But alas, I woke up yesterday to discover that my hopes were in vain. Perhaps the strategy of these pills is to make you completely undesirable for the entire month. It seems to be working.